Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 23, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 19, 2017, 10:34 PM CST for 4 counties in Texas. It was in force for 40 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 19, 2017, 10:34 PM CST (04:34 UTC)
- Expired
- Feb 19, 2017, 11:14 PM CST
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bexar County, TX, Comal County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 10:36 PM CST | TORNADO | 5 N San Antonio, TX | EF-1 DAMAGE WAS FOUND ALONG A PATH FROM 5N OF SAN ANTONIO TO 3NNE OF TERRELL HILLS. |
| Feb 19, 10:42 PM CST | TORNADO | 5 Sw Universal City, TX | EF-0 DAMAGE WAS FOUND ALONG A PATH FROM 5SW OF UNIVERSAL CITY TO 3SW OF UNIVERSAL CITY. |
| Feb 19, 10:43 PM CST | TORNADO | 3 Nw Windcrest, TX | EF-1 DAMAGE WAS FOUND ALONG A PATH FROM 3NW OF WINDCREST TO 5WNW OF UNIVERSAL CITY. |
| Feb 19, 10:45 PM CST | TSTM WND DMG | 1 N Alamo Heights, TX | POSSIBLE TORNADO DAMAGE BROADWAY AND NACOGDOCHES... APARTMENT ROOF BLOWN OFF... POWER LINES TO THE GROUND. |
| Feb 19, 10:45 PM CST | TSTM WND DMG | 2 Nne Alamo Heights, TX | REPORT VIA SOCIAL MEDIA NEAR WOODRIDGE ELEMENTARY... ROOFS BLOWN OFF... TREES DOWN. |
| Feb 19, 10:50 PM CST | TSTM WND DMG | 1 N Alamo Heights, TX | CALLER REPORTED LARGE TREES IN THE ROAD AND TRAFFIC LIGHTS DOWN. POSSIBLE TORNADO |
| Feb 19, 10:50 PM CST | TSTM WND DMG | 2 Se Windcrest, TX | POSSIBLE TORNADO DAMAGE REPORTED. APARTMENT COMPLEX WITH ROOF BLOWN OFF... 2-3 HOUSE WITH SERIOUS DAMAGE AND SEVERAL OTHERS WITH MODERATE TO MINOR DAMAGE. |
| Feb 19, 10:50 PM CST | TSTM WND DMG | 3 Nw Live Oak, TX | SOCIAL MEDIA REPORT POSSIBLE TORNADO DAMAGE... ROOF CAVED IN. |
| Feb 19, 10:50 PM CST | TSTM WND DMG | 3 Wnw Live Oak, TX | REPORT VIA SOCIAL MEDIA... LARGE POWER TOWER MANGLED. |
| Feb 19, 10:55 PM CST | TSTM WND DMG | 3 Nw Live Oak, TX | POSSIBLE TORNADO CONFIRMED. CALLER REPORTED TREES DOWN... HOMES DAMAGED... POWER LINES DOWN. |
| Feb 19, 11:00 PM CST | TSTM WND DMG | 2 Ene Selma, TX | LARGE HIGHWAY SIGN DOWN ALONG INTERSTATE 35 AT SCHERTZ PARKWAY |
| Feb 19, 11:00 PM CST | TSTM WND DMG | 3 Nne Garden Ridge, TX | MULTIPLE REPORTS OF DAMAGE IN THIS AREA ALONG A HALF MILE STRETCH OF CEDAR CREEK DRIVE. SEVERAL POWER LINES DOWN WITH SMALL TREES ON ROOFS. |
| Feb 19, 11:00 PM CST | TORNADO | 3 Ne Garden Ridge, TX | EF-0 DAMAGE WAS FOUND ALONG A PATH FROM 3NE OF GARDEN RIDGE TO 4NE OF GARDEN RIDGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 19, 6:18 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1800 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 9.8
The text
As transmitted.
065
WUUS54 KEWX 200434
SVREWX
TXC029-091-187-493-200530-
/O.NEW.KEWX.SV.W.0023.170220T0434Z-170220T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1034 PM CST SUN FEB 19 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Guadalupe County in south central Texas...
Northwestern Wilson County in south central Texas...
Central Bexar County in south central Texas...
South central Comal County in south central Texas...
* Until 1130 PM CST
* At 1034 PM CST, severe thunderstorms were located along a line
extending from near San Antonio Int Ap to near Elmendorf, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Selma, San Antonio Int Ap, Stinson Municipal Airport, Randolph
AFB, Kirby, Alamo Heights, Windcrest, Canyon Lake, Terrell Hills,
Bulverde, Garden Ridge, Hollywood Park, Olmos Park and St. Hedwig.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 2980 9826 2933 9807 2914 9837 2952 9860
TIME...MOT...LOC 0434Z 211DEG 28KT 2952 9853 2926 9837
HAIL...1.00IN
WIND...60MPH
$$
MO2 follow-up statements
614
WWUS54 KEWX 200452
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1052 PM CST SUN FEB 19 2017
TXC029-091-187-493-200530-
/O.CON.KEWX.SV.W.0023.000000T0000Z-170220T0530Z/
Guadalupe TX-Wilson TX-Bexar TX-Comal TX-
1052 PM CST SUN FEB 19 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR SOUTHWESTERN GUADALUPE...NORTH CENTRAL WILSON...NORTHEASTERN
BEXAR AND SOUTH CENTRAL COMAL COUNTIES...
At 1051 PM CST, severe thunderstorms were located along a line
extending from near Selma to St. Hedwig, moving northeast at 45 mph.
These storms may contain tornadoes along the leading edge of the
line.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Selma, Randolph AFB, Windcrest, Canyon Lake, Bulverde, Garden
Ridge, St. Hedwig, La Vernia, Santa Clara, New Berlin, Zuehl,
Converse, Bracken and Friendly Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 2980 9826 2933 9807 2925 9820 2963 9847
TIME...MOT...LOC 0451Z 226DEG 40KT 2962 9837 2943 9819
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MO219
WWUS54 KEWX 200514
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1114 PM CST SUN FEB 19 2017
TXC029-091-187-493-200523-
/O.CAN.KEWX.SV.W.0023.000000T0000Z-170220T0530Z/
Guadalupe TX-Wilson TX-Bexar TX-Comal TX-
1114 PM CST SUN FEB 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GUADALUPE...NORTH
CENTRAL WILSON...NORTHEASTERN BEXAR AND SOUTH CENTRAL COMAL COUNTIES
IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 2980 9826 2933 9807 2925 9820 2963 9847
TIME...MOT...LOC 0512Z 211DEG 28KT 2976 9827 2957 9809
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 19, 6:41 PM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 19, 6:41 PM CST, 3 hours 53 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 641 PM CST Sun Feb 19 2017 .MESOSCALE UPDATE... Severe Thunderstorm Watch 35 has been issued for the western half of the area and at this time does not include the Austin or San Antonio metro area. A band of showers and thunderstorms have developed across Edwards, Maverick, and Kinney County. This activity has developed along a dryline with substantial surface moisture convergence along the boundary. SBCAPE values near 2000 J/Kg and effective bulk shear vales around 60 knots will continue to support the chances for severe convection with hail up to 2 inches in diameter and gusty winds. We still continue to expect this activity to transition more into a locally heavy rain threat overnight as the storms congeal into more of a solid line of convection due to shear vectors lining up nearly parallel to the dryline. The line of showers and storms should then move east as upper support from a strong shortwave to our west continues to slowly move east. Still expecting rainfall totals to be on average 1-2 inches but some isolated locations will approach 5 inches and could produce some localized flooding concerns. Radar estimates so far this evening are showing up to 3 inches of rain across portions of Kinney County where a Flood Advisory is currently in effect. Increased PoPs across the area where storms are developing and made some other minor adjustments to the hourly grids based on current trends. All updated products have been issued. && .PREV DISCUSSION... /ISSUED 608 PM CST Sun Feb 19 2017/ UPDATE... Please see the 00Z aviation forecast discussion below. AVIATION... Little change in the forecast has been made. We did update trends for the first few hours based on recent radar trends. Otherwise, the main concern continues to be focused on thunderstorm activity late this evening into early Monday morning. Minor changes to the onset of TSRA based on the latest hi-res model guidance and radar trends as mentioned above. We should see a decrease in thunderstorms between 09Z-12Z at our TAF sites as the main line of storms moves east. Showers will remain in the forecast until mid-morning, then improving conditions are in store for late morning and the afternoon. PREV DISCUSSION... /ISSUED 257 PM CST Sun Feb 19 2017/ SHORT TERM (Tonight through Monday Night)... Latest water vapor images show a long-wave upper level trough axis extending from the Intermountain West southeast into the four corners region. This feature is forecast to split this evening...sending the southern portion of the main trough/short-wave across northeast Mexico and into our area overnight. At the surface, a dry-line located across the extreme northwest Val Verde County as of this writing, is expected to push further west. With that in main and expected convection along and east of I-35 later tonight, SPC Day 1 Convective Outlook has been updated and now covers most area with slight risk of severe thunderstorms. DFX radar is already picking up light to moderate rain-showers along the Rio Grande and Edwards Plateau areas. This trend is expected to increase as the upper level short-wave moves to the east this evening. A hand-full of HiRes models agree on scattered showers and thunderstorms to develop across the Rio Grande later this afternoon with widespread convection forming early this evening into the overnight hours. By early this evening, increased instability and with capping inversion eroding, expect storms to rapidly become strong to severe. As the night progresses, the severe weather risk diminishes and transition into a heavy rain event with isolated strong storms mainly along and east of I-35. Overall situation from early this evening into the overnight hours is as follow: strong to severe thunderstorms are possible across most areas across South Central Texas (exception extreme NW and E). Primary threats will be wind gusts up to 60 mph and large hail up to one inch in diameter. Also, heavy rain is expected as the storms move along and east of Highway 281 due to the fact of well above precipitable water values (1.4 to 1.7 inches). That said, storm total rainfall amounts of 1 to 2 inches are possible with isolated pockets of 4 to 5 inches mainly along and east of I-35. The dry-line moves back to the east Monday morning with clearing expected to begin out west and then into the I-35 corridor by noon Monday. Since the upper level trough/cutoff low could be right on top of us during the afternoon hours, decided to keep slight chances for showers and storms mainly east of Highway 183. LONG TERM (Tuesday through Sunday)... The upper level system will continue to push to the southeast and into the Gulf waters while ridging builds over the area Tuesday and Wednesday of next week for dry and pleasant weather. Dry conditions persist into next weekend. A cold front is expected to push across the area late Sunday into Monday and brings our next chances for rain across the area. Temperatures will be above normal values through the extended period even with the passage of dry front on Friday and the wet one late Sunday into Monday of next week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 62 73 53 79 52 / 100 40 - - 0 Austin Bergstrom Intl Airport 61 71 52 78 50 / 100 50 - - 0 New Braunfels Muni Airport 61 72 53 79 51 / 100 40 - - 0 Burnet Muni Airport 58 71 49 76 48 / 100 20 - - 0 Del Rio Intl Airport 55 77 50 82 48 / 50 10 0 0 0 Georgetown Muni Airport 61 71 51 77 49 / 100 40 - - 0 Hondo Muni Airport 59 74 49 81 48 / 70 20 - 0 0 San Marcos Muni Airport 62 71 53 79 51 / 100 50 - - 0 La Grange - Fayette Regional 64 72 55 77 53 / 100 60 10 10 - San Antonio Intl Airport 61 73 53 79 52 / 100 30 - - 0 Stinson Muni Airport 62 73 54 79 52 / 100 30 - - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Hampshire Synoptic/Grids...Hampshire Public Service/Data Collection...YB
Hazardous weather outlook, Feb 19, 8:16 AM CST, 14 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 816 AM CST Sun Feb 19 2017 TXZ171>173-183>194-202>209-217>225-228-201430- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 816 AM CST Sun Feb 19 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A strong upper level storm system will move across Texas late this afternoon through Monday morning. Showers and thunderstorms will become more numerous late this afternoon after 5pm, overnight, and persist into the Coastal Plains through Monday morning. The greatest coverage will be from the eastern Hill Country across the I-35 corridor and into the Coastal Plains. There is the potential for strong to severe storms this afternoon into tonight across much of South Central Texas with the highest risk being from Del Rio eastward to the I-35 corridor including the Texas Hill Country. The main threats will be hail up to 1 inch in diameter and wind gusts up to 60 mph. There is also the potential for heavy rain mainly along and east of I-35 Sunday into Monday where average rainfall amounts of 1 to 2 inches are expected with isolated 4 to 5 inches possible, including in and around the Austin and San Antonio metro areas. Areas along and east of U.S. Highway 281 could experience minor flooding across small streams,creeks, and canals. Also, heavy rain may prompt brief closures of low water crossings and area roadways. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rainfall will be ongoing across the Coastal Plains through Monday morning that could lead to localized flash and river flooding issues. Rain coverage will decrease from west to east across the entire region by mid-morning. After Monday morning, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit severe and rainfall reports Sunday afternoon into Monday.
In the hours before
Special weather statement, Feb 19, 8:09 PM CST, 2 hours 25 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 809 PM CST SUN FEB 19 2017 TXZ228-200300- Dimmit TX- 809 PM CST SUN FEB 19 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DIMMIT COUNTY UNTIL 900 PM CST... At 808 PM CST, Doppler radar was tracking a strong thunderstorm over Gilson Groves, or 19 miles south of Carrizo Springs, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Carrizo Springs, Big Wells, Asherton, Winter Haven, Brundage, Carrizo Hill, Catarina, Gilson Groves and Las Vegas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until midnight CST for south central Texas. LAT...LON 2863 9991 2862 9940 2820 9963 2820 9987 TIME...MOT...LOC 0208Z 211DEG 30KT 2826 9975 MSL
Special weather statement, Feb 19, 8:13 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
813 PM CST SUN FEB 19 2017
TXZ184>187-200315-
Kerr TX-Edwards TX-Real TX-Bandera TX-
813 PM CST SUN FEB 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANDERA...NORTHWESTERN
KERR...EASTERN EDWARDS AND REAL COUNTIES UNTIL 915 PM CST...
At 813 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Kerr Wildlife Management
Area to near Rio Frio. Movement was northeast at 20 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Leakey, Vanderpool, Tarpley, Hunt, Mountain Home, Tuff, Rio Frio,
Lost Maples State Park, Kerr Wildlife Management Area and Prade
Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 3028 9931 2963 9928 2963 9993 3020 9990
3029 9965
TIME...MOT...LOC 0213Z 228DEG 17KT 3017 9972 2966 9976
MOSpecial weather statement, Feb 19, 8:42 PM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
842 PM CST SUN FEB 19 2017
TXZ187-203-204-218-219-200330-
Frio TX-Uvalde TX-Medina TX-Bandera TX-Zavala TX-
842 PM CST SUN FEB 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...CENTRAL BANDERA...
EASTERN UVALDE...EASTERN ZAVALA AND FRIO COUNTIES UNTIL 930 PM CST...
At 842 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Tarpley to 8 miles
southwest of Divot. Movement was east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Medina, Pearsall, Hondo, Devine, Dilley, Castroville, Bandera, Moore,
Sabinal, Natalia, Lacoste, Goldfinch, D'Hanis, Bandera Falls, Noonan,
Quihi, Dunlay, Mico, Pipe Creek and Pearson.
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 2963 9947 2963 9928 2990 9930 2989 9917
2972 9878 2969 9881 2865 9882 2864 9944
TIME...MOT...LOC 0242Z 261DEG 35KT 2957 9939 2867 9936
MOSpecial weather statement, Feb 19, 9:31 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
931 PM CST SUN FEB 19 2017
TXZ171-186>190-204>206-219-220-200430-
Frio TX-Comal TX-Bexar TX-Atascosa TX-Blanco TX-Gillespie TX-Kerr TX-
Llano TX-Medina TX-Bandera TX-Kendall TX-
931 PM CST SUN FEB 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...CENTRAL BANDERA...
SOUTHEASTERN KERR...WESTERN BLANCO...GILLESPIE...SOUTHERN LLANO...
FRIO...ATASCOSA...KENDALL...BEXAR AND NORTHWESTERN COMAL COUNTIES
UNTIL 1030 PM CST...
At 930 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Enchanted Rock Station to 10 miles west
of Dilley. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
San Antonio, Medina, Kerrville, Fredericksburg, Boerne, Pearsall,
Pleasanton, Hondo, Kingsland, Devine, Dilley, Jourdanton, Poteet,
Castroville, Comfort, Blanco, Charlotte, Bandera, Christine and
Tarpley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 3069 9842 2865 9838 2864 9933 3016 9930
3050 9916 3050 9896 3070 9896
TIME...MOT...LOC 0330Z 256DEG 38KT 3050 9877 2868 9881
MOSpecial weather statement, Feb 19, 10:26 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1026 PM CST SUN FEB 19 2017
TXZ187-189-204>207-220>222-200530-
Guadalupe TX-Karnes TX-Comal TX-Bexar TX-Atascosa TX-Medina TX-
Bandera TX-Kendall TX-Wilson TX-
1026 PM CST SUN FEB 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MEDINA...EAST
CENTRAL BANDERA...GUADALUPE...KARNES...ATASCOSA...SOUTHERN KENDALL...
WILSON...BEXAR AND COMAL COUNTIES UNTIL 1130 PM CST...
At 1024 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Bergheim to near Campbellton. Movement was
northeast at 40 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Universal City,
Live Oak, Boerne, Pleasanton, Selma, Floresville, Jourdanton, Kenedy,
Poteet, Karnes City, Poth, Charlotte, Stockdale, Christine and
Kosciusko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 2867 9871 2992 9890 2992 9813 2985 9803
2976 9800 2985 9786 2978 9783 2979 9782
2968 9772 2956 9769 2935 9786 2911 9762
2900 9775 2881 9758 2867 9778 2869 9786
2872 9792 2869 9801 2879 9810 2865 9828
TIME...MOT...LOC 0424Z 245DEG 34KT 2981 9854 2872 9836
MOSpecial weather statement, Feb 19, 10:31 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1031 PM CST SUN FEB 19 2017
TXZ171>173-188>192-206-200530-
Comal TX-Blanco TX-Gillespie TX-Williamson TX-Llano TX-Hays TX-
Kendall TX-Burnet TX-Travis TX-
1031 PM CST SUN FEB 19 2017
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...HAYS...TRAVIS...
BLANCO...EASTERN GILLESPIE...EASTERN LLANO...NORTHEASTERN KENDALL...
BURNET AND NORTHEASTERN COMAL COUNTIES UNTIL 1130 PM CST...
At 1030 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Victor to near Twin Sisters. Movement
was east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Austin, Round Rock, San Marcos, Cedar Park, Georgetown, Pflugerville,
Kyle, Taylor, Buda, Elgin, Kingsland, Marble Falls, Burnet,
Wimberley, Dripping Springs, Blanco, Granger, Bertram, Round Mountain
and Serenada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CST for
south central Texas.
LAT...LON 3091 9783 3087 9762 3074 9727 3046 9716
3040 9733 3042 9737 3020 9750 3002 9771
3008 9779 2994 9780 2992 9784 2991 9869
3092 9855 3093 9842 3096 9845 3103 9844
3103 9791
TIME...MOT...LOC 0430Z 267DEG 36KT 3092 9829 3001 9846
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 6:03 PM CST | Areal Flood Advisory | EWX | Edwards, Kinney, Maverick | 3 hr |
| Feb 19, 6:29 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 46 min |
| Feb 19, 6:33 PM CST | Special Weather Statement | EWX | Kinney | 42 min |
| Feb 19, 7:08 PM CST | Special Weather Statement | EWX | Kinney, Maverick | 52 min |
| Feb 19, 7:15 PM CST | Special Weather Statement | EWX | Real | 45 min |
| Feb 19, 7:20 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Real | 55 min |
| Feb 19, 7:42 PM CST | Flash Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Feb 19, 7:57 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 33 min |
| Feb 19, 8:06 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 39 min |
| Feb 19, 8:09 PM CST | Special Weather Statement | EWX | Dimmit | 51 min |
| Feb 19, 8:13 PM CST | Special Weather Statement | EWX | Kerr, Real | 62 min |
| Feb 19, 8:42 PM CST | Special Weather Statement | EWX | Bandera, Frio, Medina | 48 min |
| Feb 19, 9:10 PM CST | Severe Thunderstorm Warning | EWX | Medina | 50 min |
| Feb 19, 9:31 PM CST | Special Weather Statement | EWX | Atascosa, Bandera, Bexar, Frio, Gillespie, Kendall and 1 more | 59 min |
| Feb 19, 10:16 PM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Feb 19, 10:26 PM CST | Special Weather Statement | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Wilson | 64 min |
| Feb 19, 10:31 PM CST | Special Weather Statement | EWX | Blanco, Burnet, Hays, Travis, Williamson | 59 min |
| Feb 19, 10:39 PM CST | Tornado Warning | EWX | Bexar, Comal, Guadalupe | 36 min |
| Feb 19, 10:56 PM CST | Severe Thunderstorm Warning | EWX | Bexar, Comal, Gonzales, Guadalupe, Hays, Wilson | 42 min |
| Feb 19, 11:01 PM CST | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Kendall | 119 min |
| Feb 19, 11:02 PM CST | Tornado Warning | EWX | Comal, Guadalupe | 13 min |
| Feb 19, 11:22 PM CST | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 113 min |
| Feb 19, 11:26 PM CST | Flash Flood Warning | EWX | Bexar | 4 hr |
| Feb 19, 11:29 PM CST | Tornado Warning | EWX | Bastrop, Caldwell, Hays, Travis | 46 min |
| Feb 19, 11:31 PM CST | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 29 min |
| Feb 19, 11:38 PM CST | Special Weather Statement | EWX | Burnet, Travis, Williamson | 37 min |
| Feb 19, 11:40 PM CST | Areal Flood Advisory | EWX | Caldwell, Guadalupe, Hays, Travis | 2 hr |
| Feb 19, 11:53 PM CST | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 37 min |
| Feb 20, 12:05 AM CST | Tornado Warning | EWX | Bastrop, Travis | 25 min |
| Feb 20, 12:19 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 116 min |
| Feb 20, 12:22 AM CST | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 53 min |
| Feb 20, 12:23 AM CST | Tornado Warning | EWX | Williamson | 22 min |
| Feb 20, 12:40 AM CST | Special Weather Statement | EWX | Fayette, Gonzales | 50 min |
| Feb 20, 1:01 AM CST | Special Weather Statement | EWX | Fayette, Lavaca, Lee | 44 min |
| Feb 20, 1:17 AM CST | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Feb 20, 1:38 AM CST | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Lavaca, Lee | 112 min |
| Feb 20, 1:48 AM CST | Special Weather Statement | EWX | Fayette, Lavaca | 42 min |
| Feb 20, 2:02 AM CST | Special Weather Statement | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 73 min |
| Feb 20, 2:20 AM CST | Areal Flood Advisory | EWX | Atascosa, Guadalupe, Karnes, Wilson | 115 min |
| Feb 20, 2:53 AM CST | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Travis and 1 more | 112 min |
| Feb 20, 3:14 AM CST | Areal Flood Advisory | EWX | Bexar | 106 min |
| Feb 20, 3:35 AM CST | Areal Flood Advisory | EWX | Bastrop, DeWitt, Fayette, Karnes, Lavaca, Lee | 3 hr |
| Feb 20, 9:58 AM CST | River Flood Warning | EWX | Karnes, Wilson | 48 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.